A 27-year-old female asked:
Taking beyaz (drospirenone and ethinyl estradiol and levomefolate) birth control for about a year. suffering from insomnia right now, could it be the pill?
1 doctor answer • 3 doctors weighed in
Fertility Medicine 36 years experience
Unlikely: if you never had insomnia before you took Beyaz (drospirenone and ethinyl estradiol and levomefolate) then you need to also look at the social circumstances that may have surrounded your decision to take oral contraceptives. many factors can make worse our inability to sleep it is unlikely beyaz (drospirenone and ethinyl estradiol and levomefolate) is the single factor. Try not having a TV in your room and always put down the iPhone.
Created for people with ongoing healthcare needs but benefits everyone.
1.8k viewsReviewed >2 years ago
Last updated Dec 23, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.